# SDR HNAA9798634

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 3000500056
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,747 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3005 - CLT-TLH - AFTER TAKEOFF, UPTRIM ADVISORY LIGHT FLICKERED ON AND OFF AND NR 1 ENGINE UPTRIMMED.  THE A/C CONTINUED ON TO TLH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 TORQUE SIGNAL CONDITIONING UNIT (TSCU).  ON SUBSEQUENTLY FLIGHT, AFTER T/O, 3087 TLH TO TPA, THE NR 2 TORQUE ROLLED BACK, BOTH ANALOG AND DIGITAL, UPTRIM ADVISORY LIGHT WAS ON.  THE AIRCRAFT RETURNED TO TLH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 TSCU.  (M)
